SERENYN

Advertorial

Eliquis Saved My Life. It Also Turned My Arms Purple. That Was Only Half the Medication’s Fault...

A retired teacher in Florida spent two summers in cardigans before she found out what the other half was.

Written by: Margaret H. 

Last Updated: October, 2026

I am 64. Retired teacher. I live in Florida, where it is never not hot.

 

I have been on Eliquis for three years. My cardiologist put me on it after my second AFib episode, and I have not questioned it once. It keeps me out of the hospital. I am grateful for it. I mean that.

 

What I was not prepared for was what it would do to my arms.

The first summer

Purple spots from my wrist to my elbow. Some the size of a dime. Some bigger. I bumped the edge of a cabinet once and watched the bruise form before I had even stepped away from it.

 

My skin started to feel like tissue paper. Like it would tear if you looked at it wrong.

 

I called my cardiologist's office. The nurse said it was expected. Blood thinners slow clotting. The skin gets fragile. Some patients bruise more than others.

 

I asked: is there anything I can do about it?

 

She said: try to be careful. Avoid bumping into things.

The trade I made

I accepted that. I was on a medication that was keeping me alive. The bruising was the cost. I was not going to complain about a cost like that.

 

So I adapted. Long sleeves. Cardigans. Two summers in Florida in layers, because the other option was explaining my arms to people who would worry.

 

I did try to fix it on my own at first. Every lotion on the pharmacy shelf. They left grease on my sheets and did nothing for my arms. I tried arnica gel, and rubbing it in left a new bruise right next to the one I was treating. My own fingers did that.

 

So I stopped trying.

 

My daughter asked me once if I was okay. I said yes. I did not want her to think the medication was doing something wrong. It wasn't. It was doing exactly what it was supposed to do.

 

I had made my peace with the trade.

The post I was not looking for

One night I could not sleep. I was scrolling a Facebook group for women on blood thinners. I never posted there. I just read.

 

Someone had uploaded a photo of her forearms. Underneath it she had written:

"I bruise like a peach now. I barely touch something and the skin just goes."

I was not looking for a solution. I recognized it. That was exactly what my skin felt like. Like the soft layer underneath had quietly gone.

 

A few replies down, a woman named Patricia said something that stopped me. She said the bruising was only half the medication's fault. The other half was something happening to our skin anyway, blood thinner or not.

 

Then she said she had found a mist. Not a cream. Not a gel. It sprayed on and soaked in under a minute. No rubbing. No residue.

 

I messaged her. Not because I was hopeful. Because I was curious.

 

I ordered it without telling anyone. I kept taking my Eliquis. I was not looking for a way off my medication. I just wanted to know if she was right.

The first weeks

The bottle came in a small box. Frosted glass, fine mist pump on top. I sprayed it across both forearms the way you would mist a houseplant. No pressure. No contact. It was gone into my skin before I set the bottle down.

 

I did it again the next morning. And the next.

 

By day five the edges of my oldest bruise had started to shift toward yellow. I held my arm up to the bathroom light to be sure.

By week three my skin felt different underneath. Not softer on the surface the way lotion makes it. Something below that. Like something I had stopped noticing was gone had started to come back.

 

Then I caught the corner of the kitchen counter. The same corner that used to leave marks the size of a plum. I checked my arm out of habit. A small pink mark. Gone by morning.

 

I stood in my kitchen holding my own arm.

What my dermatologist told me

I have seen the same dermatologist for years. I brought him the bottle and held out my arms. He read the label. He asked how long I had been using it. Then he explained what I had been missing.

"Your skin has a cushion. It sits between the surface and your blood vessels. When you are young it takes the bump so the vessel does not have to. With age it wears away, quietly, blood thinner or not."

Once that cushion is gone, there is nothing between a bump and a vessel wall. On a blood thinner, that vessel cannot close fast. The blood escapes, pools under the skin, and sits there for weeks.

 

The medication makes it worse. But the medication was never the whole problem.

 

That was the half Patricia meant.

Why nothing I tried could reach it

A lotion sits on top of the skin. It makes the surface feel smooth. It never gets near the cushion.

 

A gel has to be rubbed in. On skin this thin, rubbing is one more bump.

 

That was never my fault. Nothing I had bought was made for the layer that was actually gone.

 

The mist is. Ceramide NP is the main ingredient. Skin makes less of it with age, and it helps rebuild the cushion where it has worn thin. Vitamin K helps support the walls of the tiny vessels. Arnica helps the body clear the blood that has already pooled.

 

And because it is a mist, there is nothing to rub.

 

He did not write a prescription. There is no prescription for this. He looked at my arms, looked at the bottle, and said: this is actually going after the source of the problem. Keep going.

SEE HOW THE MIST WORKS

What changed

I am still on Eliquis. I will be on it for the rest of my life, and I am fine with that. It is doing its job.

 

But the trade I thought I had made, the cardigans, the long sleeves, the explaining, turned out not to be permanent.

 

Last month I wore a short-sleeved blouse to my granddaughter's spring recital. The first time in two summers. I sat in that auditorium with both arms on the armrests and did not think about it once.

My daughter hugged me in the parking lot afterward. She did not ask if I was okay.

 

The medication was never the whole problem. And covering up was never the only option.

What it is and how to get it

If you take a blood thinner and you have made the same trade I did, I understand. I made it for two years and I thought I was being sensible.

 

The mist is called Serenyn. It is a touch-free micro-mist serum. You spray it across the area. It absorbs in under 60 seconds. No rubbing, so no friction on fragile vessels. Nothing on your clothes or sheets. No fragrance. No sting.

Right now Serenyn is running Buy One Get One Free. Two full bottles for the price of one. That matters, because rebuilding the cushion is not a one-week fix. Two bottles gives you the full window to see what your skin can actually do.

 

No subscription. No auto-ship. No trial that quietly turns into a monthly charge. You order once. You receive what you paid for.

 

I kept taking my medication. I just stopped paying a price I never had to pay.

BUY ONE GET ONE FREE

Before you try it: Serenyn is a skin product. It does not replace any medication. Keep taking your medication as directed. If you take warfarin or have a question about vitamin K, ask your doctor or pharmacist first. Tell your doctor about any large or painful bruise, or bruising you cannot explain. 

 

Serenyn Bruise Defense & Skin Repair Serum

  • Touch-free mist, no rubbing

  • Absorbs in under 60 seconds

  • Helps rebuild the skin's cushion

  • Arnica + Vitamin K for bruises

CHECK AVAILABILITY

ADVERTISEMENT. This page is an advertisement for Serenyn. It is not a news article or independent medical publication. Individual results vary. Serenyn is a cosmetic skin care product. These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease and does not replace any medication or medical advice. Do not stop or change any prescribed medication. If you take warfarin or other blood thinners, or have questions about vitamin K, talk to your doctor or pharmacist before use. See a doctor about any large, painful or unexplained bruising.

 

Privacy: We collect only the information needed to process your order and will tell you why. This site uses cookies for analytics and marketing.